# SDR DXTA2024052011804

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N854QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000106
- Aircraft time: 415 hours, 232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE TAKES EXCESSIVE FORCE TO CLOSE.  IT TOOK THREE ATTEMPTS TO CLOSE.  THE FIRST TWO THE HANDLE WOULD NOT MOVE.  THIRD ATTEMPT WITH A LOT OF FORCE CLOSED IT.  PERFORMED OPERATION CHECK OF THE ENTRY DOOR IAW AMM 52-10-00.  FOUND DOOR HANDLE STIFF WHEN CLOSING, REMOVED DOOR STEP AND PERFORMED VISUAL INSPECTION OF OPERATING MECHANISM.FOUND NO FAULT. LUBRICATED DOOR LOCKING MECHANISM,  INSTALLED DOOR STEP AND PERFORMED SATISFACTORY OPS CHECK OF THE ENTRY DOOR IAW AMM 52-10-00 & 52-10-05
